# SDR 2025FA0000787

- Difficulty date: November 26, 2025
- Submitted: November 26, 2025
- Operation: General aviation
- Aircraft: N340SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9411
- Aircraft time: 9,068 hours, 25,076 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Elec Connector
- Condition: Dirty
- Location: Zone 300
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

YAW ACTUATOR LIGHT ILLUMINATED ON AUTO PILOT TEST. INSPECTED, CLEANED, AND RESEATED THE YAW SEMA CANNON PLUG PROBLEM WENT AWAY.
